World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
International Journal of Number Theory cover

Volume 13, Issue 05 (June 2017)

Research Papers
No Access
A congruence involving harmonic sums modulo pαqβpαqβ
  • Pages:1083–1094

https://doi.org/10.1142/S1793042117500580

Research Papers
No Access
Infinite products with coefficients which vanish on certain arithmetic progressions
  • Pages:1095–1117

https://doi.org/10.1142/S1793042117500592

Research Papers
No Access
Characterization of ergodic rational functions on the set of 2-adic units
  • Pages:1119–1128

https://doi.org/10.1142/S1793042117500609

Research Papers
No Access
Images de représentations galoisiennes associées à certaines formes modulaires de Siegel de genre 2
  • Pages:1129–1144

https://doi.org/10.1142/S1793042117500610

Research Papers
No Access
Degeneration of Hodge structures over Picard modular surfaces
  • Pages:1145–1164

https://doi.org/10.1142/S1793042117500622

Research Papers
No Access
Théorie d’Iwasawa des unités de Stark et groupe de classes
  • Pages:1165–1190

https://doi.org/10.1142/S1793042117500634

Research Papers
No Access
Locally indecomposable Galois representations with full residual image
  • Pages:1191–1211

https://doi.org/10.1142/S1793042117500646

Research Papers
No Access
Toward an explicit eigencurve for GL(3)
  • Pages:1213–1231

https://doi.org/10.1142/S1793042117500658

Research Papers
No Access
On sums of Fourier coefficients of Maass cusp forms
  • Pages:1233–1243

https://doi.org/10.1142/S179304211750066X

Research Papers
No Access
The shifted sum of the first n values of Euler’s function
  • Pages:1245–1251

https://doi.org/10.1142/S1793042117500671

Research Papers
No Access
An integer-valued expression of Dedekind sums
  • Pages:1253–1259

https://doi.org/10.1142/S1793042117500683

Research Papers
No Access
On the density of cyclotomic lattices constructed from codes
  • Pages:1261–1274

https://doi.org/10.1142/S1793042117500695

Research Papers
No Access
Normalizers of congruence groups in SL2(ℝ) and automorphisms of lattices
  • Pages:1275–1300

https://doi.org/10.1142/S1793042117500701

Research Papers
No Access
Periods of iterated rational functions
  • Pages:1301–1315

https://doi.org/10.1142/S1793042117500713

Research Papers
No Access
Surface abéliennes à multiplication quaternionique munie d'une structure de niveau Γ0(N)
  • Pages:1317–1333

https://doi.org/10.1142/S1793042117500725

Research Papers
No Access
The Frobenius problem for a class of numerical semigroups
  • Pages:1335–1347

https://doi.org/10.1142/S1793042117500749

Research Papers
No Access
On the regularity of primes in arithmetic progressions
  • Pages:1349–1361

https://doi.org/10.1142/S1793042117500750